# SDR UALA2011070103241

- Difficulty date: June 30, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 83,843 hours, 9,402 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING RT 2 BOTTOM EMERGENCY LIGHT INOP.  REPLACED FUSE ON BATTERY CHARGER.  OP CHECK NORMAL.
